Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Honam Mathematical Journal
Journal Basic Information
Journal DOI :
The Honam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 25, Issue 1 - Jul 2003
Selecting the target year
An Analogue of Robinson-Schensted Correspondence for Oscillating Generalized Tableaux
CHOI, Seul Hee ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 3~15
We prove an analogue of the Robinson-Schensted correspondence between generalized biwords and oscillating semi-standard tableaux. We give a geometric construction of the correspondence and examine combinatorial properties of the correspondence.
Intuitionistic Fuzzy Subgroups and Subrings
Hur, Kul ; Kang, Hee Won ; Song, Hyeong Kee ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 19~41
In this paper, we introduce the concepts of intuitionistic fuzzy subgroups and intuitionistic fuzzy subrings and investigated some of their properties.
Fuzzy Positive Implicative Hyper K-ideals in Hyper K-algebras
Jun, Young Bae ; Shim, Wook Hwan ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 43~52
The fuzzification of positive implicative hyper K-ideals in hyper K-algebras is considered, Relations between fuzzy positive implicative hyper K-ideal and fuzzy hyper K-ideal are given. Characterizations of fuzzy positive implicative hyper K-ideals are provided. Using a family of positive implicative hyper K-ideals we make a fuzzy positive implicative hyper K-ideal. Using the notion of a fuzzy positive implicative hyper K-ideal, a weak hyper K-ideal is established.
A Survey of Asymptotic Associated, Attached, and Coassocited Primes Relative to Some Modules
Ansari-Toroghy, H. ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 53~72
Recently there has been a large body of interest research on asymptotic behaviour of ideals relative to some modules. The purpose of this paper is to provide a survey of these new results.
Conditions on Operators Satisfying Weyl's Theorem
Kim, An-Hyun ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 75~82
In this note it is shown that if T satisfies (
)-condition with finite spectrum then Weyl's theorem holds for T. If T is totally *-paranormal then
has finite ascent for all
is isoloid, and Weyl's theorem holds for T.
Unique Continuation Property for C
CHUNG, Young-Bok ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 83~91
We prove a unique continuation theorem for
functions in pseudoconvex domains in
. More specifically, we show that if
is a pseudoconvex domain in
, if f is in
such that for all multi-indexes
and for any positive integer k, there exists a positive constant
, and if there exists
such that f vanishes to infinite order at
, then f is identically zero. We also have a sharp result for the case of strongly pseudoconvex domains.
Lindley Type Estimation with Constrains on the Norm
Baek, Hoh-Yoo ; Han, Kyou-Hwan ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 95~115
Consider the problem of estimating a
under the quadratic loss, based on a sample
. We find an optimal decision rule within the class of Lindley type decision rules which shrink the usual one toward the mean of observations when the underlying distribution is that of a variance mixture of normals and when the norm
is known, where
and 1 is the column vector of ones. When the norm is restricted to a known interval, typically no optimal Lindley type rule exists but we characterize a minimal complete class within the class of Lindley type decision rules. We also characterize the subclass of Lindley type decision rules that dominate the sample mean.
On the Negative Quadrant Dependence in Three Dimensions
Ko, Mi-Hwa ; Kim, Tae-Sung ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 117~127
In this note we perform an extreme point analysis on two natural definitions of negative quadrant dependence of three random variables and examine how different these two notions of dependence. We also characterize some special distributions which are both negatively lower orthant dependent and negatively upper orthant dependent.
On Intuitionistic Fuzzy Alpha-Continuous Mappings
Hur, Kul ; Jun, Young Bae ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 131~139
The notion of intuitionistic fuzzy
-continuity is introduced, and its characterization is given.
On Generalized Quasi-preclosed Sets and Quasi Preseparation Axioms
Park, Jin Han ; Pyo, Yong Soo ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 141~152
In this paper, we define generalized quasi-preclosed sets and gqp-closed functions and obtain some new characterizations of quasi P-normal spaces and quasi P-regular spaces due to Tapi et al. [9,11]. It is shown that the pairwise continuous pre gqp-closed (resp. pairwise preopen pre gqp-closed) surjective image of quasi P-normal (resp. quasi P-regular) space is quasi P-normal (resp. quasi P-regular).
Computer Topology and Its Applications
Han, Sang-Eon ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 153~162
Recently, the generalized digital
-continuity and its properties are investigated. Furthermore, the k-type digital fundamental group for digital image has been studies with the generalized k-adjacencies. The main goal of this paper is to find some properties of the k-type digital fundamental group of Boxer and to investigate some properties of minimal simple closed k-curves with relation to their embedding into some spaces in
On the Property of Harmonic Vector Field on the Sphere S
Han, Dongsoong ;
Honam Mathematical Journal, volume 25, issue 1, 2003, Pages 163~172
In this paper we study the property of harmonic vector fields. We call a vector fields
harmonic if it is a harmonic map from the manifold into its tangent bundle with the Sasaki metric. We show that the characteristic polynomial of operator